Please use this identifier to cite or link to this item:
Title: Controllability of multi-agent systems with time-delay in state and switching topology
Authors: Ji, Z
Wang, Z
Lin, H
Wang, Z
Keywords: Controllability;Multi-agent system;Single-integrator;Double-integrator;Switching topology;State delay
Issue Date: 2010
Publisher: Taylor and Francis
Citation: International Journal of Control. 83 (2): 371-386
Abstract: In this article, the controllability issue is addressed for an interconnected system of multiple agents. The network associated with the system is of the leader-follower structure with some agents taking leader role and others being followers interconnected via the neighbour-based rule. Sufficient conditions are derived for the controllability of multi-agent systems with time-delay in state, as well as a graph-based uncontrollability topology structure is revealed. Both single and double integrator dynamics are considered. For switching topology, two algebraic necessary and sufficient conditions are derived for the controllability of multi-agent systems. Several examples are also presented to illustrate how to control the system to shape into the desired configurations.
ISSN: 0020-7179
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Paper_info.txt347 BTextView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.